# SDR AALA20161021002

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 9,796 hours, 1,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR AFT EMERGENCY EXIT LIGHT BROKEN OFF WALL AND HANGING FROM WIRES.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-19. OPERATIONAL CHECKED GOOD.
